This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I started on Birth Control a little over a month ago, and starting around March 11, I started spotting like crazy. It's basically like having a period, I have to wear pads and everything. But recently I've noticed tissue coming from my vagina, it looked and felt kind of like a blood clot, but upon closer examination it looks more like skin tissue. I freaked out but then read online that sometimes the uterine wall doesn't quite dissolve all the way and that it was normal. However, the past couple of days the pieces of tissue have gotten bigger and bigger and now I feel pain down there almost all the time. Is something wrong? Should I stop taking my birth control?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.